# SDR SWAA2019062534032

- Difficulty date: June 4, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 40,544 hours, 23,831 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER CRACKED RIB AT STABILIZER STATION 129.5, 2ND STIFFENERS.          / REPAIRED RIB PER SRM.
